# SDR MWEA00192

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114471
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOLES ARE DOUBLE DRILLED IN FRAME AT STATION 332 LONGERON 4 LEFT.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLE, PLATE, AND FILLER.
